# SDR ASOA2014012209789

- Difficulty date: December 27, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,406 hours, 25,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK T/E CRACKED AT WS 148.019.  COMPLIED WITH EC/TC REO 601R-57-21-131 AND 601R-57-21-131, REV A.  COMPLIED WITH EC/TC REO 601R-57-21-130, REV K.  REPAIR CLASSIFIED A MAJOR.
